Bulletin of the American Mathematical Society

Hyperbolic equations and group representations

Leon Ehrenpreis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1109-1111.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537425

Mathematical Reviews number (MathSciNet)
MR0419685

Zentralblatt MATH identifier
0314.43014

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05} 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 35C05: Solutions in closed form 35N05: Overdetermined systems with constant coefficients 35P10: Completeness of eigenfunctions, eigenfunction expansions

Citation

Ehrenpreis, Leon. Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1109--1111. https://projecteuclid.org/euclid.bams/1183537425


Export citation